# SDR 98ZZZX3238

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AJ
- Make and model: Cessna 210L
- Aircraft serial: 21060758
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 12808451
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SELECTING LANDING GEAR DOWN, SYSTEM HAD TO BE CYCLED 4-5 TIMES, AND CIRCUIT BREAKER TRIPPED.  WHEN ACFT WAS PUT ON JACKS, THE 5TH CYCLE, LANDING GEAR WOULD NOT COME DOWN.   SHUTTLE VALVE STUCK IN THE UP POSITION (SPECIFIC PART P/N 1280802-1, MANIFOLD BODY ASSY, L/G.
